MathSciNet Relay Station
MathSciNet bibliographic data
MR2439259 14L05 (14G35 14K10)
Chai, Ching-Li A rigidity result for $p$-divisible formal groups. Asian J. Math. 12 (2008), no. 2, 193–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement